# SDR R61A2020112500813

- Difficulty date: October 28, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 12,701 hours, 8,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN DAMAGE BETWEEN RIBS 11 AND 12 AND FROM FRONT SPAR TO STGR 02L.  REPAIRED LEFT HORIZONTAL STABILIZER LOWER SKIN BETWEEN RIBS 11 AND 12 AND FROM FRONT SPAR TO STGR 02L AND 11L TO RIB 12L, IAW ETD 2020-170-030610.
